# SDR CALA2022123003523

- Difficulty date: December 30, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 75,100 hours, 26,891 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Leaking
- Location: Hyd System A
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

CAPT ADVISED LOSS OF SYS "A'' HYD QTY. (U147655) LOCKED L/P UNLOCKED FOR UPDATE LOG PAGE LOCKED AFTER MX UPDATE VERBALLY NOTIFIED BY FLIGHT CREW HYD PAGE DISLAYED 20% HYD QTY IN FLIGHT , THEREAFTER  HYD SIX PACK  FLASHED HEARD NOISE AND VIBRATION , BLOCKED ON THE GATE HYD PAGE DISPLAYED 44% RF . APPEARS EVIDENCE IN WHEEL WELL AREA OF LEAKS . T/S REQUIRED. UNLOCKED FOR SIGNOFF DURING #1 ENG RUNS NOTICED HYD FLUID COMING FROM  HYD SYS A MODULAR PACKAGE ASSY HYD PRESSURE SYSTEM CHECK VALVE, REPLACED CHECK VALVE ORING RAN #1 MOTOR OPS CHECKS GOOD REF AMM 29-11-71. PICTURES
